Skip to content
How long is too long for a mid month extra period while on bc
avatar
angelican posted:
Hello everyone,
My birth control was recently changed and placed on Lo Loestrin tablets and first month was fine, cut down my period to fewer days but during week 2 of the second month I started a cycle again. Cycle is not heavy and the first few days I figured it was spotting, (since I have never experience that I figured that is what it was), but we are now about a week later and still here. It is a light to medium flow and dark in color. I tried calling my OB but her office is closed today. I don't know if I should continue to take this BC or if I should stop and call her on Monday. All the side effects for extra cycle on this pill says a few days. How many is a few days? I think about 7 days is too much right? This is the second month I have been on this type of BC. Any advice would be helpful.

Thanks.
Reply
 
avatar
tlkittycat1968 responded:
I would keep taking the pills and call your doctor Monday.


Helpful Tips

periods
why is my blood dark at the beginning of my period ? More
Was this Helpful?
0 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.